# SDR WX0A2015082772837

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 73,030 hours, 25,677 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED ABORT AT 110-120, DUE TO RT ENG EGT CAUTION 79, LT N3 CAUTION 9.  DUE TO HIGH SPEED ABORT FUSE PLUGS BLEW ON ALL LT TIRES 1, 2, 3 & 4 RT TIRES INBD.  NOTED BY MX IAW FIM FAULT TREE 71-05 819.  NO FURTHER INSPECTION REQUIRED.  REF LOG PAGE 602001, 602002.  NR 1 - 8 MLG TIRES R & R IAW AMM 32-45-01.  NR 5 - 8 TIRES R & R IAW AMM 32-45-01.  NR 1 - 4 MAIN TIRES R & R IAW AMM 32-45-01.
